# SDR L1GA200000164

- Difficulty date: May 18, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- Aircraft time: 75,761 hours, 70,211 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Tube
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RUDDER TUBE ASSY LWR BASE.
